# SDR ASAA0996052

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750217
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO LT FLOOR TO SIDEWALL SUPPORT HAS SEVERAL AREAS OF CORROSION BS 727-727F+11 FOUND TO BE OUT OF LIMITS.  REPLACED SIDEWALL SUPPORT IAW SRM.
